# SDR CALA2025041703918

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 72,752 hours, 25,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR SURFACES INSPECTION {MULT-57-3-0001} - UPPER SURFACE EMERGENCY EXIT WING WALK PANEL 651BT HAS 4 LOOSE SCREWS. MARKED. RESECURED 4 EACH LOOSE SCREWSPER SRM 51-40-02.
